# SDR 01030413

- Difficulty date: January 3, 2008
- Submitted: March 4, 2008
- Operation: General aviation
- Aircraft: N561JS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600413
- Aircraft time: 2,376 hours, 1,590 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 314901
- Part serial: 2290
- Condition: Locked
- Location: Mlg
- Component: Landing Gear, Bfgoodrich
- Component part number: 314901
- Stage of operation: LD
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

UPON LANDING THE AIRCRAFT YAWED TO THE RIGHT AND IN OVERCOMPENSATING THE AIRCRAFT THEN STARTED A SIDEWAYS DRIFT ENOUGH THAT THE LEFT MAIN TIRE FAILED. IT WAS FOUND THAT ONE RIGHT HAND BRAKE STATOR WAS LOCKED AND HAD GROUND THE WHEEL FLAT AND THE LEFT MAIN FAILED AS A RESULT OF TIRE SIDEWALL FAILURE. DAMAGE INCLUDES BOTH TIRES AND WHEELS. LEFT LANDING LIGHT. LEFT HAND INBOARD FLAP AND RIGHT HAND BRAKE AND BRAKE LINES.
